IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

On a law of distribution of inshore fishes
Meek, A. (1914). On a law of distribution of inshore fishes. Int. Rev. gesamten Hydrobiol. Hydrograph. 6(9): 1-11
In: Internationale Revue der gesamten Hydrobiologie und Hydrographie. Becker und Erler: Leipzig. ISSN 0323-889X, more

Available in  Author 


Author  Top 
  • Meek, A.

All data in IMIS is subject to the VLIZ privacy policy Top | Author